RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 56, Issue 4(340)  


$\mathscr N$-functions and their relationship with solutions of general hypergeometric systems and $GG$-systems
I. M. Gel'fand, M. I. Graev
3
Conditional terms and their applications in algebra and computation theory
A. G. Pinus
35
A one-dimensional gravitationally interacting gas and the convex minorant of Brownian motion
T. M. Suidan
73
The Wulff construction in statistical mechanics and combinatorics
S. B. Shlosman
97
Vera Nikolaevna Maslennikova (obituary)
A. V. Arutyunov, N. S. Bakhvalov, M. E. Bogovskii, V. S. Vladimirov, A. A. Dezin, V. A. Il'in, E. F. Mishchenko, V. P. Maslov, S. M. Nikol'skii, S. V. Uspenskii, V. M. Filippov
129

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On the existence of a finite basis in a $T$-space of generalized polynomials and on representability
A. V. Grishin
133
Regular singular points as isomonodromic confluences of Fuchsian singular points
A. A. Bolibrukh
135
Congruence mod 8 for real algebraic curves of degree 9
O. Ya. Viro, S. Yu. Orevkov
137
The Bayes problem of detecting a disorder with information criterion of delay
P. V. Gapeev
139
On suitable modules and $\mathrm G$-perfect ideals
A. A. Gerko
141
The primary radical of the adjoint Chevalley group over an associative ring
A. Yu. Golubkov
143
On fibrewise modifications of fibrings into del Pezzo surfaces of degree 2
M. M. Grinenko
145
Removable singularity of a quasi-conformal immersion
V. A. Zorich
147
One of the numbers $\zeta(5), \zeta(7), \zeta(9), \zeta(11)$ is irrational
W. V. Zudilin
149
The Connes–Higson map is an isomorphism
V. M. Manuilov, K. Thomsen
151
Cohomology of nilmanifolds and Goncharova's theorem
D. V. Millionshchikov
153
Formal series for the $\tau$-function realizing Riemann's theorem about domains in the complex plane
S. M. Natanzon
155
On the bandwidth dimension of the ring of formal power series
V. N. Silaev
157
Relative widths of classes of differentiable functions in the $L^2$ metric
Yu. N. Subbotin, S. A. Telyakovskii
159
On certain generalizations of Macaulay's combinatorial theorem to the case of quotient rings
D. A. Shakin
161

Mathematical Events
Mikhail Semenovich Agranovich (on his 70th birthday)
B. A. Amosov, M. Sh. Birman, M. I. Vishik, L. R. Volevich, I. M. Gel'fand, L. F. Fridlender, M. A. Shubin
163
Izabella Grigor'evna Bashmakova (on her 80th birthday)
S. S. Demidov, A. N. Parshin, S. S. Petrova, K. A. Rybnikov, G. S. Smirnova, V. M. Tikhomirov, I. R. Shafarevich
169
Robert Adol'fovich Minlos (on his 70th birthday)
N. D. Vvedenskaya, A. M. Vershik, E. A. Zhizhina, N. A. Kuznetsov, V. A. Malyshev, I. A. Ovseevich, S. A. Pirogov, A. N. Rybko, Ya. G. Sinai, S. B. Shlosman, R. Z. Khas'minskii
173
On the centenary of the birth of Petr Sergeevich Novikov
S. I. Adian
177
Voronezh Winter Mathematical School “Modern Methods in Theory of Functions and Adjacent Problems”
Yu. V. Pokornyi, P. L. Ul'yanov, A. V. Borovskikh
185
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019